# SDR 29GA33533072413A

- Difficulty date: July 24, 2013
- Submitted: August 2, 2013
- Operation: Air carrier
- Aircraft: N435XJ
- Make and model: Saab 340B
- Aircraft serial: 340B435
- Aircraft time: 28,776 hours, 31,864 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Panel
- Part number: 43204
- Part serial: SDM03AP004
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CIRCUIT BREAKER TRIPPED IN FLIGHT.  REPLACED F/A PANEL, OPS CHECKED NORMAL.
